Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
NiceButWise

Red as, cyst process

Recommended Posts

I know these are going to become cysts because I've had them before. Well the one on the nose but I don't know what the one on the cheek is. How can I treat these? Oh and the scars on my nose are from previous cysts. I'm 15 and I want to get rid of this and my scars! I know this isn't severe compared to many others but they're big and noticeable. I'm on accutane at the moment, so that explains the dry flaky skin you're seeing. I'm doing good but it's just these two! post-144055-1295507368_thumb.jpg post-144055-1295507361_thumb.jpg

post-144055-1295507347_thumb.jpg post-144055-1295507356_thumb.jpg post-144055-1295507374_thumb.jpg post-144055-1295507380_thumb.jpg post-144055-1295507387_thumb.jpg post-144055-1295507395_thumb.jpg post-144055-1295507411_thumb.png

post-144055-1295507347_thumb.jpg

post-144055-1295507356_thumb.jpg

post-144055-1295507361_thumb.jpg

post-144055-1295507368_thumb.jpg

post-144055-1295507374_thumb.jpg

post-144055-1295507380_thumb.jpg

post-144055-1295507387_thumb.jpg

post-144055-1295507395_thumb.jpg

post-144055-1295507411_thumb.png

Edited by NiceButWise

Share this post


Link to post
Share on other sites

just leave it alone. dont want scarring and the most scarring you can do is to mess with it with anything, topically or physically.

Share this post


Link to post
Share on other sites
just leave it alone. dont want scarring and the most scarring you can do is to mess with it with anything, topically or physically.

This is probably a dumb question but can you get a cortisone shot for that while on accutane?

Share this post


Link to post
Share on other sites

I wouldn't mess with it either. It is possible to get a cortisone shot while on accutane, but I dont recommend it. The good news is that the cysts may go away faster than normal because of the accutane.

Share this post


Link to post
Share on other sites
I wouldn't mess with it either. It is possible to get a cortisone shot while on accutane, but I dont recommend it. The good news is that the cysts may go away faster than normal because of the accutane.
Yeah, I've had one of those shots before. I had a huge cyst right between my eyebrows. I'm applying aloe vera on the spots so it can go down. I think it's kinda working. My derma only works on mons/tues, so we'll see what happens next if these start to flare up even more

Share this post


Link to post
Share on other sites
I wouldn't mess with it either. It is possible to get a cortisone shot while on accutane, but I dont recommend it. The good news is that the cysts may go away faster than normal because of the accutane.
Yeah, I've had one of those shots before. I had a huge cyst right between my eyebrows. I'm applying aloe vera on the spots so it can go down. I think it's kinda working. My derma only works on mons/tues, so we'll see what happens next if these start to flare up even more

I used to try and wait out my acne cysts but now as soon as I get them I call the derm and get them taken care of because they dont go away and they always leave a scar. I figure why live with it if I dont have to. I am very very lucky in that I can call my derm in the morning and they can usually fit me in that day or the next day and most times they dont even charge me for them. I say get a cortisone shot for it if you can.

Edited by Karen Howz

Share this post


Link to post
Share on other sites

HELP! The one on the cheek is still there and two small ones appeared near it. I've got the same one above my eye brow now. The one on the nose is fucked up. It's not even acne anymore.. it's like watery everytime. If i clean it with a tissue a few seconds later it would become watery. It looks bloody and I think it's infected.

Share this post


Link to post
Share on other sites
Guest Zapotee

I suggest you see your derm. Icing could help with the inflammation in the meantime. Do not put ice directly on your skin. Use a clean cloth to cover the ice, then apply to the skin. Do not overdo it. Being gentle is key while on accutane.

Also, try taking some motrin and or benadryl. They help with inflamation.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×